| Model Number |
3214 |
| Medical Device Problem Codes |
Fracture (1260); High impedance (1291)
| Health Effect - Clinical Code |
Inadequate Pain Relief (2388)
| Date of Event |
10/26/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient's lead is exhibiting high impedances.Surgical intervention may be pending to address the issue.
Additional Manufacturer Narrative
Date of event is estimated.During processing of this incident, attempts were made to obtain complete device information.Further information was requested but not received.
Additional Manufacturer Narrative
Corrected data: the patient's weight was updated to reflect the weight reported at the time of surgery.
Event or Problem Description
Surgical intervention was undertaken on (b)(6) 2023, during which it was discovered that that the lead was fractured.The lead was explanted and replaced to address the issue.
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.